A propos de conjectures de Serre et Sullivan.

Jean Lannes; Lionel Schwartz

Inventiones mathematicae (1986)

  • Volume: 83, page 593-604
  • ISSN: 0020-9910; 1432-1297/e

How to cite

top

Lannes, Jean, and Schwartz, Lionel. "A propos de conjectures de Serre et Sullivan.." Inventiones mathematicae 83 (1986): 593-604. <http://eudml.org/doc/143330>.

@article{Lannes1986,
author = {Lannes, Jean, Schwartz, Lionel},
journal = {Inventiones mathematicae},
keywords = {homotopy of finite complexes; mod 2 homology; quasi-boundedness; modules over the Steenrod algebra; loop space; H-space; classifying space of the group ; Eilenberg-Moore spectral sequence; unstable right module over the Steenrod algebra},
pages = {593-604},
title = {A propos de conjectures de Serre et Sullivan.},
url = {http://eudml.org/doc/143330},
volume = {83},
year = {1986},
}

TY - JOUR
AU - Lannes, Jean
AU - Schwartz, Lionel
TI - A propos de conjectures de Serre et Sullivan.
JO - Inventiones mathematicae
PY - 1986
VL - 83
SP - 593
EP - 604
KW - homotopy of finite complexes; mod 2 homology; quasi-boundedness; modules over the Steenrod algebra; loop space; H-space; classifying space of the group ; Eilenberg-Moore spectral sequence; unstable right module over the Steenrod algebra
UR - http://eudml.org/doc/143330
ER -

NotesEmbed ?

top

You must be logged in to post comments.